# SDR SIMA20170222001

- Difficulty date: February 22, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 41,231 hours, 37,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP IN ROW 12 (EXIT SIGN). RESECURED EMERGENCY LIGHT CONNECTOR AND OPS CHECK GOOD IAW EMERGENCY LIGHT TEST AMM 33-50-00.
